# SDR CALA2015122194913

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 68,462 hours, 7,724 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHTS ON NR 3 RT OVERWING DOOR 2E FWD LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY & BATTERY PACK M7920 IAW WDM 33-51-41.  OPERATIONS CHECKED GOOD.
